MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION, PCA

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION, PCA
Model Number 8713030U
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: pump had delay in stopping for an occlusion at low flow rate.Connected to trifuse with caresite.Fluid backed up into syringe.Iv line was connected to a trifuse that had a caresite connected instead of nexus tko low flow rate was 0.5 for the carrier fluid and there was also a med line going at.04ml/hr.Pressure setting default 6, rn unsure if it had been adjusted.The pump had a delay to alarm occlusion even for the two hours that the line was clamped.There were no issues with medication administering when at higher rates.Rn noticed 2ml backed up into the syringe from precedex that was going at 0.04ml/hr.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The pump involved in the reported incident was never returned to any of our b.Braun facilities for investigation or evaluation therefore the issue reported could not be confirmed.Further investigation of the complaint was not possible without a sample.Therefore issues reported could not be confirmed.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd
allentown, PA 18109
4047197287
MDR Report Key15958027
Report Number9610825-2022-00509
Device Sequence Number20215190
Product Code MEA
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713030U
Device Catalogue Number8713030U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown